Medical Questions > Womens Health > Breasts Forum

Focal complex endometrial hyperlasia with atypia

Could you enlighten me on my case; i was on my 11 days of taking duphaston for reason of hyperplasia...its been 3 days since i notice breast tenderness and some pain on it. Do i need to visit my ob for this breast pain.?
Did you find this post helpful?
|

User Profile
replied April 27th, 2017
Community Volunteer
Any hormonal pills (like birth control, duphaston) can cause breast discomfort and tenderness, much the same as some women get this from the normal hormone changes during their cycle.

If you are worried you should contact your doctor, but breast pain and breast tenderness are side effects listed on the patient insert they should have given you.

Take care.
|
Did you find this post helpful?
Quick Reply
Must Read
Breast cancer kills more women in the United States than any cancer except lung cancer. But what types of breast cancer are possible?...
Why do some women get breast cancer and others don't? Click here to learn what risks you can avoid....
Do you know the warning signs for breast cancer? When should you see your doctor about possible breast cancer symptoms? More information here....